Journal of Logic, Language and Information

, Volume 11, Issue 2, pp 227–249

Substructural Logics with Mingle

Authors

  • Norihiro Kamide
    • Wakayama National College of Technology
Article

DOI: 10.1023/A:1017586008091

Cite this article as:
Kamide, N. Journal of Logic, Language and Information (2002) 11: 227. doi:10.1023/A:1017586008091

Abstract

We introduce structural rules mingle, and investigatetheorem-equivalence, cut- eliminability, decidability, interpolabilityand variable sharing property for sequent calculi having the mingle.These results include new cut-elimination results for the extendedlogics: FLm (full Lambek logic with the mingle), GLm(Girard's linear logic with the mingle) and Lm (Lambek calculuswith restricted mingle).

cut-eliminationLambek calculuslinear logicmingle rule
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 2002